MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7045M-90
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique guide, ifu, certificates of analysis and fmeas, there is no evidence that the device was out of specification.The event was procedural.The most probable root cause is the surgical procedure.
 
Event or Problem Description
The surgeon was performing a left side si joint arthrodesis on the patient in (b)(6) 2019 when he encountered venous bleeding after the placement of the first implant.The surgeon used pressure, thrombotic material and hemostatic sealing to control the bleeding.The surgeon aborted the procedure after adding only one of three implants.The patient was admitted to the hospital for observation.The patient remained hemodynamically stable.The patient had no new neurologic findings of numbness or weakness, specifically no weakness of the gluteus musculature.The patient did not require a transfusion.The patient was discharged to home the first post-operative day.This is a low frequency, low severity case.The patient suffered no permanent injury.In (b)(6) 2019, the surgeon performed an additional procedure to add three additional implants of the same type to the left si joint.No unusual bleeding occurred during the procedure.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara, ca
MDR Report Key9753535
Report Number3007700286-2020-00020
Device Sequence Number16810271
Product Code OUR
UDI-Device Identifier00851085007350
UDI-Public00851085007350
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2024
Device Model Number7045M-90
Device Lot Number9009311
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age58 YR